Did I crash my e2?

S

Scottfalcon

Member
Awards
2
  • Established
  • First Up Vote
I'm about 2 weeks into pct for an xi-kt/epiandro cycle using clomid, alphamax, and inhibit e. At the end of the 1st week, I started to get really achy all over, and I am beyond exhausted all the time. Also feel kind of "foggy" mentally. Im taking alphamax as RXed (2 doses per day) and inhibit e as RXed (3 caps am/mid/pm). I had figured the armistane would have more of an effect on cortisol, and inhibit e for estrogen. I have an appointment in 2 weeks for blood work, but I'd rather see if i can get this sorted out before then.
 
booneman77

booneman77

Legend
Awards
5
  • First Up Vote
  • RockStar
  • Legend!
  • Established
  • Best Answer
That sounds like something more than just estro issues... The fog and lethargy are good signs of low t... how confident are you in your serm (is it RC)?
 
booneman77

booneman77

Legend
Awards
5
  • First Up Vote
  • RockStar
  • Legend!
  • Established
  • Best Answer
I might look into another serm then. Have been hearing mixed things
 
S

Scottfalcon

Member
Awards
2
  • Established
  • First Up Vote
Sorry i was mistaken.. my clomid is actually from superior peps.. i thought i heard good things
 
booneman77

booneman77

Legend
Awards
5
  • First Up Vote
  • RockStar
  • Legend!
  • Established
  • Best Answer
Get a new serm ASAP.
 
S

SquatsAndOats

Active member
Awards
0
If you were using nolva I would say thats,the source of your foggieness. What does your serm taste like? Clomid and nolva have a distinct taste
 
The_Old_Guy

The_Old_Guy

Well-known member
Awards
0
IMR Clomid here, no complaints (but no bloods either, to be fair) but had all the classic high T signs during PCT. To be fair again, just because mine was good, doesn't mean yours was - hope you get it sorted!
 
booneman77

booneman77

Legend
Awards
5
  • First Up Vote
  • RockStar
  • Legend!
  • Established
  • Best Answer
IMR Clomid here, no complaints (but no bloods either, to be fair) but had all the classic high T signs during PCT. To be fair again, just because mine was good, doesn't mean yours was - hope you get it sorted!
He's not using IML...
 
S

Scottfalcon

Member
Awards
2
  • Established
  • First Up Vote
It tastes like alcohol with a little burn.. im actually feeling better the last 2 days, and i have had insane morning wood and some ridiculous sex.. my wife is not complaining.. so either the alphamax or the clomid is working. I'll find out for sure in 2 weeks at the doc, and thank you guys for the help!
 
S

SquatsAndOats

Active member
Awards
0
It tastes like alcohol with a little burn.. im actually feeling better the last 2 days, and i have had insane morning wood and some ridiculous sex.. my wife is not complaining.. so either the alphamax or the clomid is working. I'll find out for sure in 2 weeks at the doc, and thank you guys for the help!
Thay sounds like adex or letro. Every clomid batch I've had has a white milky color and has a ****ty citrus like after taste. Nolva is similar to that as,well. This is across different brands of RCs
 
S

Scottfalcon

Member
Awards
2
  • Established
  • First Up Vote
Its definitely milky looking, and i guess my taste description isnt great.. it just tastes like **** and has an alcohol like burn.
 
S

SquatsAndOats

Active member
Awards
0
Its definitely milky looking, and i guess my taste description isnt great.. it just tastes like **** and has an alcohol like burn.
Its,hard to tell but based on everything you've told me you either got nolva by accident, an AI by accident or just bunk product. Either way, I'd get a new serm
 
Volvo140G

Volvo140G

Well-known member
Awards
2
  • RockStar
  • Established
I've heard nothing but praise about IMR and I looooved their exemestane
 

Similar threads


Top